MAUDE Adverse Event Report: STERIS CORPORATION CELERITY; CELERITY 20 STEAM PROCESS CHALLENGE DEVICE

STERIS CORPORATION CELERITY; CELERITY 20 STEAM PROCESS CHALLENGE DEVICE
Model Number LCB049
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the reported event is in progress.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported a positive biological indicator.The instruments had to be reprocessed resulting in a procedure delay.No report of injury.
 
Additional Manufacturer Narrative
The lot history record was reviewed and confirmed the lot was manufactured to specifications; no abnormalities were noted.Additionally, during production and packaging, each individual fluorescent self-contained biological indicator (scbi) is visually inspected to ensure proper assembly.A positive scbi can be attributed to multiple causes.Since the scbi subject of the reported event was not available for evaluation, the exact cause for this event cannot be determined.There have been no other similar complaints for this lot.Steris will continue to monitor post-market data to ensure the product continues to perform as intended.No additional issues have been reported.

Brand Name
CELERITY
Common Device Name
CELERITY 20 STEAM PROCESS CHALLENGE DEVICE
Manufacturer (Section D)
STERIS CORPORATION
9325 pinecone drive
mentor OH 44060
Manufacturer (Section G)
STERIS CORPORATION
9325 pinecone drive
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key20737852
Report Number3004080920-2024-00001
Device Sequence Number8377150
Product Code FRC
UDI-Device Identifier10724995161559
UDI-Public(01)10724995161559(17)260102(10)20260102
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/02/2026
Device Model NumberLCB049
Device Catalogue NumberLCB049
Device Lot Number(10)20260102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Supplement Date Received by ManufacturerNot provided
11/18/2024
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date02/25/2025
02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown